# SDR SWAA2024022947533

- Difficulty date: February 1, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 RBL 10 AND WL 208 AT PASSENGER CABIN 2024-78499<[01] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 RBL 10 AND WL 208 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5400 SHEET: 38 REV: A . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 RBL 10 AND WL 208 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5400 SHEET: 38 REV: A . SEE INDIVIDUAL SIGN OFF BELOW.
